View Full Version : Daytrana - Help?


MissLauraMarie
07-06-10, 01:11 AM
So I was diagnosed with ADD around 5 or 6 years ago, and had tried Ridilin at that time. Sadly, it caused more of a problem than it was worth, and was taken off of it immediately. I refused trying anything else at that point, thinking it was useless. (Oh, to be a stubborn young teenager!)

Around a week ago, my doctor prescribed me Daytrana, since it has helped both of my ADD and ADHD brothers immensely. But, once again, I am having problems. After trying desperately to find any sort of clinical trials done on anyone over the age of 16, and failing miserably to get any sort of information, I thought I would turn to forums. I have been having what websites have called "Severe symptoms" and am concerned. I called my pharmacist about it, and he had no idea what he was talking about, so I called my prescribing physician. But, of course, that phone call didn't settle my mind one bit and they have no concern.

My side effects have included, but not limited to: Hives on my arms while the medication is active in my system, increased heart rate (around 145 bpm!), headaches, dizziness and confusion.
I've had other side effects, but I'm not confident in connecting them to the patch yet.

The main reason I am trying to get as much information about this as possible is because the patch is REALLY working for me, so I want to try and find a way around these side effects.

So far, the patch has helped me focus wonderfully, and has evened out my mood swings and depressive tendencies. (I have severe depression that isn't being treated, an anxiety disorder as well as possible bipolar disorder.. What a mess!)



If you have any information about the patch, like knowing anyone older who has used it, please let me know how they faired with it! I need answers to become more comfortable with the daily use of this product.